Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 46, NWS Fort Worth, TX

June 11, 2009Kaufman County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 11, 2009, 3:16 AM CDT for Kaufman County, Texas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 11, 2009, 3:16 AM CDT (08:16 UTC)
Expired
Jun 11, 2009, 5:15 AM CDT
In force
119 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Kaufman County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 95 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -263 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-617 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-263 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 11:59 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 10, 11:59 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 PM CDT WED JUN 10 2009

.UPDATE...
WILL EXPIRE SEVERE WATCH 356 AT MIDNIGHT. ONE SEVERE THUNDERSTORM
CONTINUES TO AFFECT DALLAS COUNTY AND MAY CONTINUE TRACKING EAST
OVER THE NEXT HOUR OR TWO. WILL ALSO CONTINUE TO WATCH DEVELOPING
CONVECTION IN THE CENTRAL PORTIONS OF THE CWA. UPDATED PRODUCTS
WILL BE SENT SHORTLY.

82

&&

.AVIATION...
/6Z UPDATE/

THUNDERSTORMS CONTINUE TO MOVE THROUGH METROPLEX TERMINALS TONIGHT
AND SHOULD MOVE EAST OF THE AIRPORTS BY ISSUANCE TIME. WILL LEAVE
A VCTS IN AT DFW/DAL AND CAN MAKE LAST MINUTE ADJUSTMENT BASED ON
LATEST RADAR IF PRECIP APPEARS TO LINGER. OTHERWISE...VFR CONDS
EXPECTED WITH SOUTH FLOW. COULD SEE SOME MVFR CIGS WORK BACK INTO
ACT BY EARLY MORNING SO WILL HAVE BKN020 THERE BY 12Z. SOUTHERLY
FLOW AND VFR CONDS EXPECTED MOST OF THE DAY THURSDAY. COULD SEE
SOME ADDITIONAL CONVECTIVE DEVELOPMENT TOMORROW AFTERNOON BUT
TIMING AND LOCATION CERTAINTY PRECLUDES MENTION RIGHT NOW.

91/DUNN

&&

.PREV UPDATE...
.UPDATE...
HAVE REMOVED EVERYONE ALONG AND NORTH OF A GOLDTHWAITE...HILLSBORO...ATHENS
LINE OUT OF THE SEVERE THUNDERSTORM WATCH 365...BUT ADDED/EXTENDED THOSE
AREAS TO THE SOUTH OF THAT TIL MIDNIGHT...ESPECIALLY WITH INSTABILITY
UNTAPPED AND TAIL-END OF FORCING FROM SHORTWAVE MOVING ACROSS...AS EVIDENCED
BY LONG-LASTING SUPERCELL MOVING INTO BELL COUNTY. SOME ELEVATED INSTABILITY
IS INDUCING SOME WIDELY SCT/ELEVATED ACTIVITY BACK OVER WRN COUNTIES
ON AFOREMENTIONED LIFT...BUT WORST SHOULD BE SOME LIGHTNING AND POSSIBLE
SMALL HAIL WITH ANY RESIDUAL...LINGERING ACTIVITY OVERNIGHT.

05/

&&

.PREV DISCUSSION... /ISSUED 322 PM CDT WED JUN 10 2009/
THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS NORTH TEXAS LATE
THIS AFTERNOON AND THIS EVENING AS A COLD FRONT APPROACHES FROM THE
NORTHWEST. THE LATEST SPC MESOANAYSIS SHOWS THE CAP HAS JUST ABOUT
LIFTED ACROSS THE ENTIRE REGION AND SURFACE BASED CAPE REMAINS BETWEEN
2000 AND 3500 J/KG. THE BEST CHANCE OF SEVERE STORMS WILL BE IN
THE NORTHWEST ZONES WHERE SURFACE CONVERGENCE WILL BE MAXIMIZED
ALONG THE COLD FRONT. EXPECT THUNDERSTORMS TO CONTINUE INTO THE
OVERNIGHT HOURS...ESPECIALLY IN THE NORTHERN ZONES. AT THIS TIME
IT APPEARS THAT HAIL WILL BE THE PRIMARY SEVERE WEATHER THREAT.
HOWEVER...A DRY LAYER BETWEEN 900 AND 700 MB SHOULD ALSO PROMOTE
EVAPORATIVE COOLING AND DOWNBURST WIND POTENTIAL.

THE COLD FRONT IS FORECAST TO WEAKEN AND LIFT NORTHWARD THURSDAY
WITH A FEW LINGERING SHOWERS AND THUNDERSTORMS...ESPECIALLY ACROSS THE
NORTHERN HALF OF THE REGION. THE NAM CONTINUES TO INDICATE A SHORT
WAVE THURSDAY NIGHT WITH SCATTERED THUNDERSTORMS IN THE EAST. THE
GFS IS MUCH WEAKER WITH THIS FEATURE...BUT BASED ON THE
FORECASTED INSTABILITY...WILL KEEP CHANCE POPS IN THE FORECAST.

WARMER AIR AND RAIN-FREE CONDITIONS ARE EXPECTED THIS WEEKEND
THROUGH THE FIRST HALF OF NEXT WEEK AS UPPER LEVEL HIGH PRESSURE
STRENGTHENS OVER THE REGION. UNFORTUNATELY...LOW LEVEL HUMIDITY
WILL REMAIN HIGH AND AFTERNOON HEAT INDEX VALUES WILL SURPASS THE
CENTURY MARK IN MANY LOCATIONS...ESPECIALLY EARLY NEXT WEEK.

LOOKING AHEAD...IT APPEARS THE UPPER RIDGE WILL BE SLOW TO DEPART
AND WARM/HUMID/RAIN-FREE CONDITIONS WILL PERSIST THROUGH NEXT WEEKEND.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  96  77  97  76 /  40  20  30  10  10
WACO, TX              72  97  77  99  77 /  50  20  20  10  10
PARIS, TX             68  91  73  95  74 /  80  30  40  10  20
DENTON, TX            66  95  73  98  75 /  40  30  30  10  10
MCKINNEY, TX          68  94  74  98  74 /  70  30  40  10  20
DALLAS, TX            69  96  79  99  80 /  50  20  30  10  10
TERRELL, TX           69  95  76  98  76 /  80  20  40  10  10
CORSICANA, TX         69  94  76  97  76 /  70  20  30  10  10
TEMPLE, TX            73  96  76  98  75 /  50  10  20  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

85/82
Hazardous weather outlook, Jun 10, 10:49 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1049 PM CDT WED JUN 10 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1049 PM CDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
WIDELY SCATTERED...SEVERE THUNDERSTORMS CONTAINING LARGE HAIL...
DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL REMAIN POSSIBLE
OVERNIGHT...MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 AND 30
CORRIDORS. AN UPPER LEVEL DISTURBANCE RESPONSIBLE FOR THE SEVERE
STORMS SHOULD CONTINUE MOVING EAST AND EXITING NORTH TEXAS BEFORE
DAYBREAK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE WILL CONTINUE TO BE A CHANCE OF THUNDERSTORMS THURSDAY AND
THURSDAY NIGHT. A FEW OF THESE STORMS MAY BECOME SEVERE...PRODUCING
LARGE HAIL AND DAMAGING WINDS.

DRY WEATHER IS THEN EXPECTED FRIDAY THROUGH THE MIDDLE OF NEXT WEEK.
A WARMING TREND WILL BEGIN ON FRIDAY WHICH WILL RESULT IN HEAT INDEX
VALUES IN THE 100 TO 105 DEGREE RANGE THROUGH THE WEEKEND MAINLY
SOUTH OF INTERSTATE 20.

.SPOTTER INFORMATION STATEMENT...
OCCASIONAL SPOTTER ACTIVITY IS LIKELY ALONG AND SOUTH OF THE INTERSTATE
20 AND 30 CORRIDORS.

05/

In the hours before

Local storm report, Jun 10, 11:13 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1113 PM CDT WED JUN 10 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND DMG     2 S VAN                 32.49N  95.64W
06/10/2009                   VAN ZANDT          TX   BROADCAST MEDIA

            ONE 18 WHEELER WAS BLOWN ON ITS SIDE AND ANOTHER WAS
            BLOWN OFF THE ROAD NEAR I-20 AND HWY 110 SOUTH OF VAN.
	    TIME ESTIAMTED FROM RADAR.
Local storm report, Jun 11, 12:18 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1218 AM CDT THU JUN 11 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     2 NW TEMPLE             31.12N  97.39W
06/10/2009                   BELL               TX   BROADCAST MEDIA

            TREES REPORTED DOWN AND BLOCKING THE ROAD AT WOODLAND
            POINT DR ADN NASH DR
Local storm report, Jun 11, 12:23 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1223 AM CDT THU JUN 11 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             EDOM                    32.37N  95.61W
06/10/2009  E0.88 INCH       VAN ZANDT          TX   PUBLIC

            MEDIA VIEWER REPORT OF NICKEL HAIL IN EDOM.
Special weather statement, Jun 11, 12:48 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1248 AM CDT THU JUN 11 2009

TXZ121-110615-
KAUFMAN TX-
1248 AM CDT THU JUN 11 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN KAUFMAN COUNTY

AT 1247 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS PRODUCING HEAVY RAINFALL...PEA SIZED
HAIL...AND WIND GUSTS TO 45 MPH 7 MILES SOUTHWEST OF
KAUFMAN...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE
COMBINE...COTTONWOOD...CRANDALL...GRAYS PRAIRIE...KAUFMAN...KEMP AND
MABANK.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3236 9608 3236 9644 3241 9644 3247 9650
      3251 9651 3253 9650 3254 9651 3266 9652
      3267 9608
TIME...MOT...LOC 0547Z 277DEG 23KT 3253 9641

CAVANAUGH
Special weather statement, Jun 11, 2:04 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
204 AM CDT THU JUN 11 2009

TXZ135-110730-
HENDERSON TX-
204 AM CDT THU JUN 11 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN HENDERSON COUNTY

AT 204 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF ATHENS...MOVING EAST AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BROWNSBORO...CHANDLER AND
COFFEE CITY.

THIS STORM IS CAPABLE OF PRODUCING ONE HALF INCH HAIL AND WIND GUSTS
TO 40 MPH.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3224 9547 3218 9546 3215 9547 3214 9546
      3210 9545 3217 9579 3236 9576 3236 9545
      3233 9544 3228 9544
TIME...MOT...LOC 0704Z 286DEG 31KT 3228 9568

CAVANAUGH
Local storm report, Jun 11, 2:49 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
249 AM CDT THU JUN 11 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     TSTM WND DMG     HUTCHINS                32.64N  96.71W
06/11/2009                   DALLAS             TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:05 PM CDTSevere Thunderstorm WarningFWDErath, Hamilton55 min
Jun 10, 7:07 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson53 min
Jun 10, 7:24 PM CDTSevere Thunderstorm WarningFWDGrayson55 min
Jun 10, 7:31 PM CDTSevere Thunderstorm WarningFWDComanche59 min
Jun 10, 7:33 PM CDTAreal Flood AdvisoryFWDCollin, Dallas3 hr
Jun 10, 7:36 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall39 min
Jun 10, 7:44 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt61 min
Jun 10, 7:55 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills65 min
Jun 10, 7:56 PM CDTAreal Flood AdvisoryFWDComanche, Erath, Hamilton3 hr
Jun 10, 7:58 PM CDTSevere Thunderstorm WarningFWDCollin, Rockwall17 min
Jun 10, 8:00 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro, Van Zandt60 min
Jun 10, 8:03 PM CDTAreal Flood AdvisoryFWDCollin, Kaufman, Rockwall3 hr
Jun 10, 8:05 PM CDTAreal Flood AdvisoryFWDEllis3 hr
Jun 10, 8:06 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Lamar, Rains, Van Zandt84 min
Jun 10, 8:33 PM CDTSevere Thunderstorm WarningFWDNavarro57 min
Jun 10, 8:49 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills56 min
Jun 10, 8:57 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson, Van Zandt48 min
Jun 10, 9:03 PM CDTSpecial Weather StatementFWDParker27 min
Jun 10, 9:28 PM CDTSevere Thunderstorm WarningFWDLamar17 min
Jun 10, 9:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Jun 10, 9:50 PM CDTSpecial Weather StatementFWDPalo Pinto25 min
Jun 10, 9:57 PM CDTSpecial Weather StatementFWDFreestone33 min
Jun 10, 10:02 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker58 min
Jun 10, 10:39 PM CDTSevere Thunderstorm WarningFWDTarrant66 min
Jun 10, 10:42 PM CDTAreal Flood AdvisoryFWDBell2 hr
Jun 10, 10:45 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Milam30 min
Jun 10, 10:47 PM CDTAreal Flood AdvisoryFWDTarrant118 min
Jun 10, 11:28 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant62 min
Jun 10, 11:30 PM CDTAreal Flood AdvisoryFWDDallas3 hr
Jun 11, 12:48 AM CDTSpecial Weather StatementFWDKaufman27 min
Jun 11, 2:04 AM CDTSpecial Weather StatementFWDHenderson26 min
Jun 11, 2:14 AM CDTSevere Thunderstorm WarningFWDHenderson23 min
Jun 11, 2:21 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis39 min
Jun 11, 2:32 AM CDTFlash Flood WarningFWDParker, Tarrant118 min
Jun 11, 2:39 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant66 min
Jun 11, 2:49 AM CDTFlash Flood WarningFWDDallas6 hr
Jun 11, 2:57 AM CDTSevere Thunderstorm WarningFWDDallas63 min
Jun 11, 3:02 AM CDTSevere Thunderstorm WarningFWDEllis, Kaufman58 min
Jun 11, 3:41 AM CDTSevere Thunderstorm WarningFWDEllis, Johnson, Tarrant64 min
Jun 11, 3:54 AM CDTSpecial Weather StatementFWDHenderson66 min
Jun 11, 3:59 AM CDTSevere Thunderstorm WarningFWDKaufman46 min
Jun 11, 4:32 AM CDTSpecial Weather StatementFWDDenton58 min
Jun 11, 4:39 AM CDTSevere Thunderstorm WarningFWDNavarro66 min
Jun 11, 4:44 AM CDTSevere Thunderstorm WarningFWDEllis31 min
Jun 11, 4:53 AM CDTSpecial Weather StatementFWDHenderson37 min
Jun 11, 4:55 AM CDTAreal Flood AdvisoryFWDEllis3 hr
Jun 11, 5:00 AM CDTSpecial Weather StatementFWDDallas30 min
Jun 11, 5:06 AM CDTSevere Thunderstorm WarningFWDAnderson, Henderson54 min
Jun 11, 5:37 AM CDTSevere Thunderstorm WarningFWDFreestone, Limestone, Navarro53 min
Jun 11, 5:46 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant, Wise3 hr
Jun 11, 5:52 AM CDTSevere Thunderstorm WarningFWDAnderson53 min
Jun 11, 6:28 AM CDTSevere Thunderstorm WarningFWDDenton32 min
Jun 11, 6:52 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton53 min
Jun 11, 7:01 AM CDTRiver Flood WarningFWDDallas7 hr
Jun 11, 7:22 AM CDTAreal Flood AdvisoryFWDCollin113 min
Jun 11, 7:22 AM CDTSpecial Weather StatementFWDKaufman23 min
Jun 11, 7:43 AM CDTSpecial Weather StatementFWDYoung32 min
Jun 11, 7:46 AM CDTSpecial Weather StatementFWDDallas29 min
Jun 11, 7:53 AM CDTFlash Flood WarningFWDKaufman3 hr
Jun 11, 8:04 AM CDTRiver Flood WarningFWDDallas53 hr
Jun 11, 8:09 AM CDTSpecial Weather StatementFWDJack36 min
Jun 11, 8:23 AM CDTAreal Flood AdvisoryFWDTarrant112 min
Jun 11, 8:30 AM CDTFlash Flood WarningFWDDallas3 hr
Jun 11, 8:31 AM CDTSpecial Weather StatementFWDHenderson29 min
Jun 11, 8:56 AM CDTSpecial Weather StatementFWDDallas34 min
Jun 11, 9:04 AM CDTSpecial Weather StatementFWDParker26 min
Jun 11, 9:11 AM CDTRiver Flood WarningFWDDenton3 hr
Jun 11, 9:24 AM CDTSevere Thunderstorm WarningFWDDallas51 min
Jun 11, 9:30 AM CDTSpecial Weather StatementFWDParker30 min
Jun 11, 9:37 AM CDTSpecial Weather StatementFWDAnderson23 min
Jun 11, 9:43 AM CDTSevere Thunderstorm WarningFWDKaufman62 min
Jun 11, 10:04 AM CDTFlash Flood WarningFWDParker, Tarrant3 hr
Jun 11, 10:26 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant64 min
Jun 11, 10:41 AM CDTFlash Flood WarningFWDKaufman3 hr
Jun 11, 10:52 AM CDTRiver Flood WarningFWDDallas6 hr
Jun 11, 10:58 AM CDTSpecial Weather StatementFWDAnderson32 min
Jun 11, 11:04 AM CDTSevere Thunderstorm WarningFWDAnderson41 min
Jun 11, 11:08 AM CDTSpecial Weather StatementFWDVan Zandt37 min
Jun 11, 11:13 AM CDTFlash Flood WarningFWDDallas, Rockwall4 hr
Jun 11, 11:14 AM CDTRiver Flood WarningFWDEllis, Kaufman70 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.